| Model Number |
2104 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Low Blood Pressure/ Hypotension (1914)
| Date of Event |
04/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.Following the procedure, the patient experienced low blood pressure.Per the request of the anesthesia, therapy was disabled.The patient passed away on (b)(6) 2026.
Additional Manufacturer Narrative
The results of the investigation are inconclusive at this time, and the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).